MathSciNet Relay Station
MathSciNet bibliographic data
MR1805619 14C05 (14F25)
Vasserot, Eric Sur l'anneau de cohomologie du schéma de Hilbert de $\bold C^2$. (French) [On the cohomology ring of the Hilbert scheme of $\bold C^2$] C. R. Acad. Sci. Paris Sér. I Math. 332 (2001), no. 1, 7–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement